Couldn't find what you looking for?

TRY OUR SEARCH!

im seventeen and just recently started birth control.  about three weeks ago. i took the pill every day on time except once, missed it by a couple of minutes. but my pharmacists said not to worry. oh, my period was scheduled for the sunday and the instructions said take it the sunday your period starts. so i felt cramping, and took the pill. horrible side effects . so i, of course continued the pill, but my period didnt show up for another week. but when it did, it was black chalky for about two days. something that has never happened. and when it did start to show blood, i experienced the worst cramps ever. and i was bleeding more than usual. my mom thought it was because i havent been really getting rest or something. everytime i went to change my pad, itd be blood clots the sizes of nickels, quarters, and sometimes half dollars. i did research, saw nothing about it. continued with my bc. but ive been bleeding for thirteen days, off and on. some light, some heavyvish and last night i had like really bad cramps in my stomach and my vagina was hurting like it was a lot of pressure there. and i was bleeding a whole lot. and when i sat on the toilet, something splashed. and it was a big blood clot. i didnt tell my mom, but my boyfriend was freaking out, tryna force me to the hospital. i was scared to go, so i put on a thick pad, drunk hot tea, and laid down. the cramping subsided completely, but when i woke up, i had filled the pad, but when i went to the restroom, i wiped, and it was barlely anything there. new pad, no blood, just a cramp here and there. if anyone knows what could have happened, please let me know. i have a drs appt scheduled for tomorrow but this is heavy on my mind.

Loading...

I am sorry to say but I think you had a miscarriage. I myself suffered from one a year ago it was the worst pain imaginable the way your explaining it is very similar. Go to your doctors appointment your gp would be able to give you sum real facts about what's happening to you
Reply

Loading...

Thanks. I'm really scared. I thought me bleeding for that long was because of my bc pills. I stopped taking them two days ago because it caused a nasty rash on my stomach and because of the excess bleeding. Thanks
Reply

Loading...

I'm sorry you went through this. My heart goes out to you.
Reply

Loading...

Thanks. It's really devastating. Even at a young age. I believe a baby is a blessing. I guess it just wasn't meant to be
Reply

Loading...